# SDR FDEA202412021762

- Difficulty date: December 2, 2024
- Submitted: December 3, 2024
- Operation: Air carrier
- Aircraft: N918FD
- Make and model: Boeing 757-23A
- Aircraft serial: 24290
- Aircraft time: 78,983 hours, 30,161 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Guard
- Condition: Damaged
- Location: Switch
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHTS ARE UNARMED WHEN EMERGENCY  EXIT LIGHT SWITCH IS CLOSED.  FOUND SWITCH GUARD SPRING LOAD OUTSIDE OF THE  SWITCH, REPOSITIONED THE SPRING, PERFORMED  EMERGENCY LIGHTS OPERATIONAL IAW AMM 33-51-00-5  TEST OK
